MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWPLUS IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWPLUS IMPLANT; DENTAL IMPLANT
Catalog Number 203710
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Impaired Healing (2378)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4), during post operative check, the implant appeared not to be geosseointed, so re-implantation is required.

Brand Name
SCREWPLUS IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8987284
Report Number3001617766-2019-02699
Device Sequence Number14090113
Product Code DZE
UDI-Device Identifier10841307105411
UDI-Public10841307105411
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2023
Device Catalogue Number203710
Device Lot Number108749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR